Firmoo > Answers > Eye Health >  question

Question

Ask questions

Allison


04/25/2013

Why do my eyes feel heavy after botox?

Is it normal that my eyes usually get heavy after botox? How come? Is this situation serious?
Related Topics : heavy eyes eye health
Answer the question

Answers (2)

  • Carlos rodney

    04/29/2013

    Yes, it is normal for your eyes to get heavy after botox because of its toxic character. You should not ignore such situation. You need to take some eye drops with anti-inflammation to make your eyes feel moisture and comfortable. You should better use the eye drops to get rid of the invisible bacterium in your eyes. You could also use the warm compress to make your eyes get comfortable.
  • Kaylee

    04/29/2013

    Yes, as a matter of fact, it is quite normal for many people's eyes to get heavy after botox. Botox is the effective way to get face-lift in the beauty. It would shrink the the muscle to get it smaller, then to aim the shiner face. Whereas, botox is a kind of bacterium under hypoxic conditions of bacteria, which can render the eye nerves go in disorder and make eyes get heavy at the same time. Don't worry, it is not serious and i can provide some suggestions for you. Firstly, getting enough rest is an all-purpose way to solve the problem. Meanwhile, take a control of your alcohol as well as cigarette consumption, which can get you nowhere. And try to do more massage and keep a health diets with fruit and vegetables, which can contribute a great deal with your immune system and make you get rid of your heavy eyes shortly after.
Jumpto

Related Articles